Zur Approximation analytischer Funktionen durch Polynome

P., Heuser

Mathematische Zeitschrift (1939)

  • Volume: 45, page 146-154
  • ISSN: 0025-5874; 1432-1823

How to cite


Heuser, P.,. "Zur Approximation analytischer Funktionen durch Polynome." Mathematische Zeitschrift 45 (1939): 146-154. <http://eudml.org/doc/168845>.

author = {Heuser, P.,},
journal = {Mathematische Zeitschrift},
keywords = {Approximation of functions, orthogonal series developments},
pages = {146-154},
title = {Zur Approximation analytischer Funktionen durch Polynome},
url = {http://eudml.org/doc/168845},
volume = {45},
year = {1939},

AU - Heuser, P.,
TI - Zur Approximation analytischer Funktionen durch Polynome
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 146
EP - 154
KW - Approximation of functions, orthogonal series developments
UR - http://eudml.org/doc/168845
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.